# SDR UPS05245829

- Difficulty date: October 11, 2005
- Submitted: November 23, 2005
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- Aircraft time: 49,800 hours, 51,186 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs235 Str16l&17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NDT INDICATES 2 CRACKS EMINATING FROM FASTENERS " BS235.8 STR16L-17L.  PLEASE REPAIR IAW SRM 53-30-3 FIG 3.  FASTENERS REMOVED FROM AFFECTED AREA IAW SRM 51-80-02.  AFFECTED AREA CUTOUT IAW SRM 53-30-3.  HFEC CARRIED OUT AROUND CUTOUT AND ON REMOVED FASTENERS IAW NDTM 51-00-00PT6 FIG 4 AND FIG 16.  NO DEFECTS FOUND.  REPAIR DOUBLER AND FILLER FABRICATED IAW SRM 53-30-3 FIG 1.  PRIMED REPAIR DOUBLER AND FILLER AND INSTALLED IAW SRM 53-30-3 FIG 1.
